Alert archive / Texas / Red Flag Warnings in 2025

Red Flag Warning 1, NWS Austin/San Antonio, TX

March 3, 202533 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Mar 3, 2025, 12:24 PM CST for 33 counties in Texas. It took effect at Mar 4, 2025, 8:00 AM CST. It was in force for 13 hr. 30 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 3, 2025, 12:24 PM CST (18:24 UTC)
In effect from
Mar 4, 2025, 8:00 AM CST
Expired
Mar 4, 2025, 9:00 PM CST
In force
13 hr
Issued by
NWS Austin/San Antonio, TX
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 4, 8:00 AM CSTWILDFIRE8 S Laughlin Afb, TXThe Sycamore Fire occurred in southern Val Verde County. The fire originally began 2-3 days before March 4 and was contained according to news reports. On the morning of March 4 containment was lost during a period of extreme fire risk due to low humidity and
Mar 4, 9:36 AM CSTNON-TSTM WND GST 5810 Sw Comstock, TXTexas Tech mesonet site reports a wind gust of 58 mph.
Mar 4, 10:33 AM CSTNON-TSTM WND GST 602 Wnw Del Rio, TXASOS station KDRT Del Rio Intl Airport.
Mar 4, 11:00 AM CSTNON-TSTM WND GST 657 S Seminole Canyon Sta, TXTexas Tech Mesonet site reports a wind gust of several wind gusts between 60 to 65 within the past hour with a peak wind gust of 65 mph at 11 AM. Sustained winds at 11 AM was 51 mph as well.
Mar 4, 11:10 AM CSTNON-TSTM WND GST 5914 N Seminole Canyon St, TXMesonet station TWB98 Gray Ranch.
Mar 4, 11:15 AM CSTNON-TSTM WND GST 602 Ese Devils River Stat, TXMesonet station TWB46 1.8 E Devils River State Natural Area - Del Norte (TWDB).
Mar 4, 11:20 AM CSTNON-TSTM WND GST 672 Ese Devils River Stat, TXMesonet station TWB46 1.8 E Devils River State Natural Area - Del Norte (TWDB).
Mar 4, 11:33 AM CSTNON-TSTM WND GST 632 Wnw Del Rio, TXASOS station KDRT Del Rio Intl Airport.
Mar 4, 11:38 AM CSTNON-TSTM WND GST 566 Sse San Antonio, TXASOS station KSSF Stinson Municipal Airport.
Mar 4, 11:45 AM CSTWILDFIRE4 Wnw Elmendorf, TXThe Calaveras Fire started started on March 4th in southeast Bexar County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire is under investigation. The fire was estimated to have burned 284 acres and is listed
Mar 4, 12:17 PM CSTNON-TSTM WND GST 592 Wnw Hondo, TXASOS station KHDO South TX Rgnl Arpt at Hondo.
Mar 4, 12:45 PM CSTNON-TSTM WND GST 596 Sse San Antonio, TXASOS station KSSF Stinson Municipal Airport.
Mar 4, 12:45 PM CSTWILDFIRE4 Wnw Elmendorf, TXThe Calaveras Fire started in southeast Bexar County during a period of extreme fire risk due low humidity and extremely high winds. Cause of the fire in unknown at this time. As of late evening on March 4th the fire was estimated to have burned 284 acres and
Mar 4, 12:45 PM CSTWILDFIRE4 Wnw Elmendorf, TXUpdate on containment and structures lost: The Calaveras Fire started started on March 4th in southeast Bexar County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire is under investigation. As of late evening
Mar 4, 12:45 PM CSTWILDFIRE4 Wnw Elmendorf, TXThe Calaveras Fire started in southeast Bexar County during a period of extreme fire risk due low humidity and extremely high winds. Cause of the fire in unknown at this time. As of late evening on March 4th the fire was estimated to have burned 284 acres and
Mar 4, 1:08 PM CSTNON-TSTM WND GST 591 Ssw Burnet, TXASOS station KBMQ Burnet Muni Arpt-Kate Craddock Fld.
Mar 4, 1:18 PM CSTNON-TSTM WND DMG3 Wnw Sunset Valley, TX12 inch diameter tree trunk snapped on Oakclaire Drive.
Mar 4, 1:30 PM CSTWILDFIRE7 Nnw Leming, TX*** 2 INJ *** The Duke Fire started started on March 4th in south Bexar County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire in under investigation. The fire was estimated to have burned 244 acres and is l
Mar 4, 1:49 PM CSTNON-TSTM WND GST 657 S Seminole Canyon Sta, TXTexas Tech Mesonet site reports another wind gust to 65 mph at 1:49 pm. This matched high wind gust at 11 am.
Mar 4, 2:00 PM CSTWILDFIRE3 Wnw Mountain City, TXThe Onion Creek Fire started on March 4th in eastern Hays County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire under investigation. The fire was estimated to have burned 190 acres acres and is listed at 10
Mar 4, 2:00 PM CSTWILDFIRE4 W Johnson City, TXThe Klett Fire started started on March 4th in western Blanco County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire is under investigation. The fire was estimated to have burned 101 acres and is listed at 1
Mar 4, 2:30 PM CSTWILDFIRE7 Nnw Leming, TX*** 2 INJ *** Corrects previous wildfire report from 7 NNW Leming. The Duke Fire started in south Bexar County during a period of extreme fire risk due low humidity and extremely high winds. Cause of the fire in unknown at this time. Mandatory evacuations were
Mar 4, 2:30 PM CSTWILDFIRE7 Nnw Leming, TX*** 2 INJ *** Update on acreage, containment, and structures lost: The Duke Fire started started on March 4th in south Bexar County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire in under investigation. As
Mar 4, 2:30 PM CSTWILDFIRE7 Nnw Leming, TXThe Duke Fire started in south Bexar county during a period of extreme fire risk due low humidity and extremely high winds. Cause of the fire in unknown at this time. Mandatory evacuations were ordered fore nearby residents. As of late evening on March 4th the
Mar 4, 2:45 PM CSTNON-TSTM WND GST 591 Nne Mansfield Dam, TXMesonet station XWPP Windy Point Park.
Mar 4, 3:00 PM CSTWILDFIRE3 Wnw Mountain City, TXThe Onion Creek Fire started in eastern Hays County during a period of extreme fire risk due low humidity and extremely high winds. Cause of the fire in unknown at this time. As of late evening on March 4th the fire was estimated to have burned 80 acres acres
Mar 4, 3:00 PM CSTWILDFIRE3 Wnw Mountain City, TXUpdate to acreage and containment: The Onion Creek Fire started on March 4th in eastern Hays County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire under investigation. As of late evening on March 5th the fi
Mar 4, 3:00 PM CSTWILDFIRE4 W Johnson City, TXThe Klett Fire started in western Blanco County during a period of extreme fire risk due low humidity and extremely high winds. Cause of the fire in unknown at this time. As of late evening on March 4th the fire was estimated to have burned 126 acres and was l
Mar 4, 3:00 PM CSTWILDFIRE4 W Johnson City, TXUpdate to acreage and containment: The Klett Fire started started on March 4th in western Blanco County during a period of extreme fire risk due to low humidity and extremely high winds. Cause of the fire is under investigation. As of late evening on March 5th
Mar 4, 3:41 PM CSTNON-TSTM WND DMG4 S Elgin, TXPublic reported roof damage.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 6.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2025-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2025-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-430 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

025 
WWUS84 KEWX 031824
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
1224 PM CST Mon Mar 3 2025

...Critical to Extreme Fire Danger Tuesday...

.A strong storm system and Pacific cold front will move across
South Central Texas Tuesday morning. Strong winds and very dry
air will spread across the region behind the front and continue
through Tuesday evening. Fuels remain cured across much of the
region. Critical to extreme fire danger is forecast by the Texas 
A&M Forest Service. Winds will decrease and humidity will recover 
after sunset, gradually reducing the threat.

TXZ171>173-183>194-202>209-217>225-228-040900-
/O.UPG.KEWX.FW.A.0001.250304T1400Z-250305T0300Z/
/O.NEW.KEWX.FW.W.0001.250304T1400Z-250305T0300Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
1224 PM CST Mon Mar 3 2025

...RED FLAG WARNING IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY FOR ALL OF SOUTH 
CENTRAL TEXAS...

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for strong winds and very low humidity, which is
in effect from Tuesday morning through Tuesday evening.

* AFFECTED AREA...All South Central Texas.

* TIMING...From Tuesday morning through Tuesday evening.

* WINDS...West 25 to 35 mph with gusts of 45 to 55 mph.

* RELATIVE HUMIDITY...As low as 5 to 15 percent.

* TEMPERATURES...75 to 85.

* LIGHTNING...None expected.

* IMPACTS...Any wildfires that start could rapidly increase in 
  size and intensity, and move quickly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
291 
WWUS84 KEWX 040836
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
236 AM CST Tue Mar 4 2025

...EXTREME FIRE DANGER TODAY...
...AVOID ANY ACTIVITIES THAT COULD CAUSE A WILDFIRE!...

.A strong Pacific cold front will move across South Central Texas
this morning. Very strong winds and dry air will spread across 
the region behind the front today. Today's overlap of very strong
winds, low RH, fuel dryness, and above normal fuel loading in 
some areas, will result in a very dangerous, to potentially 
historic, fire weather setup.

Sustained winds of 25 to 35 mph are forecast along the I-35 corridor 
and west to the Rio Grande by early afternoon, with gusts of 45 to 
55 mph, potentially exceeding 55 mph across Val Verde County. Across 
the Coastal Plains, sustained winds of 25 to 35 mph with gusts to 45 
mph are forecast in the afternoon. RH values are forecast to bottom 
out around 5 to 15%. An extreme fire danger is forecast by the Texas 
A&M Forest Service and on Tuesday. After sunset winds will decrease 
and humidity will recover, gradually reducing the fire weather
threat.

TXZ171>173-183>194-202>209-217>225-228-050300-
/O.CON.KEWX.FW.W.0001.250304T1400Z-250305T0300Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
236 AM CST Tue Mar 4 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
9 PM CST THIS EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY FOR
ALL OF SOUTH CENTRAL TEXAS...

* AFFECTED AREA...All South Central Texas.

* TIMING...8 AM to 9 PM Today.

* WINDS...West 25 to 35 mph with gusts of 45 to 55 mph.

* RELATIVE HUMIDITY...As low as 5 to 15 percent.

* TEMPERATURES...75 to 85.

* LIGHTNING...None expected.

* IMPACTS...Any fires that develop today will rapidly increase in
  size and intensity, will move quickly, and be very difficult to
  impossible control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
958 
WWUS84 KEWX 041936
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
136 PM CST Tue Mar 4 2025

...EXTREME FIRE DANGER CONTINUES... ...AVOID ANY ACTIVITIES THAT 
COULD CAUSE A WILDFIRE!...

.A strong Pacific cold front will move across South Central Texas
this morning. Very strong winds and dry air will spread across
the region behind the front today. Today's overlap of very strong
winds, low RH, fuel dryness, and above normal fuel loading in
some areas, are producing a very dangerous to potentially 
historic fire weather setup. Numerous fires and erratic fire
behavior have already been reported.

Sustained winds of 25 to 35 mph are ongoing along the I-35 
corridor and west to the Rio Grande by early afternoon, with gusts
of 45 to 50 mph, potentially exceeding 55 mph over parts of the 
southern Edwards Plateau and Rio Grande Plains. Across the Coastal
Plains, sustained winds of 25 to 35 mph with gusts to 45 mph are 
ongoing. RH values are forecast to bottom out around 5 to 15%. An
extreme fire danger is forecast by the Texas A&M Forest Service. 
After sunset winds will decrease and humidity will recover, 
gradually reducing the fire weather threat.

TXZ171>173-183>194-202>209-217>225-228-050300-
/O.CON.KEWX.FW.W.0001.000000T0000Z-250305T0300Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
136 PM CST Tue Mar 4 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING
FOR STRONG WINDS AND VERY LOW HUMIDITY FOR ALL OF SOUTH CENTRAL
TEXAS...

* AFFECTED AREA...All of South Central Texas.

* TIMING...Until 9 PM CST this evening.

* WINDS...West 25 to 35 mph with gusts of 45 to 60 mph.

* RELATIVE HUMIDITY...As low as 5 to 15 percent.

* TEMPERATURES...75 to 85.

* LIGHTNING...None expected.

* IMPACTS...Any fires that develop today will rapidly increase 
  in size and intensity, will move quickly, and be very 
  difficult to impossible control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
059 
WWUS84 KEWX 050258
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
858 PM CST Tue Mar 4 2025

TXZ171>173-183>194-202>209-217>225-228-050400-
/O.EXP.KEWX.FW.W.0001.000000T0000Z-250305T0300Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
858 PM CST Tue Mar 4 2025

...RED FLAG WARNING WILL EXPIRE AT 9 PM CST THIS EVENING FOR ALL
OF SOUTH CENTRAL TEXAS...

The Red Flag Warning will be allowed to expire at 9 PM CST this
evening. Relative humidity and wind speed values are above
critical fire thresholds.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 3, 11:44 AM CST, 40 minutes earlier.

Area forecast discussion, Mar 3, 11:44 AM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1144 AM CST Mon Mar 3 2025

...New AVIATION...

.SHORT TERM...
(Today through Tuesday)
Issued at 318 AM CST Mon Mar 3 2025

Key Messages:

***Very High to Extreme Fire Danger on Tuesday***

- Strong wind gusts, between 40 and 50 mph along the Rio Grande east
  to the I-35 corridor, late Tuesday morning through the afternoon.
- Blowing dust Tuesday across portions of the Rio Grande, southern
  Edwards Plateau and western Hill Country.

Low level moisture continues to increase beneath a capping inversion
across South Central Texas. Dew points are forecast to increase
through the morning into the mid and upper 60s, with low stratus
continuing to expand through most of the region. An few weak showers
can't be completely ruled out, with chances less than 20%. Otherwise,
breezy to humid conditions today, with highs ranging from the mid to
upper 70s across the Hill Country into the Coastal Plains, where
clouds hang on longer, to mid to upper 80s along the Rio Grande,
where clearing is anticipated in the afternoon.

A few showers could continue into tonight, well ahead of the Pacific
front, beneath the cap. In addition, there are some hints in a few of
the HREF members of isolated, elevated convection developing in the
southwest flow aloft late evening out of the Rio Grande and into the
Hill Country.

The much advertised Pacific cold front is forecast to reach the Rio
Grande and southern Edwards Plateau between 2-4AM, then sweep through
the Hill Country 4-6AM, I-35 corridor 6-8AM, and quickly exit east of
the Coastal Plains by 10AM Tuesday. A thin line of showers is
indicated by several HREF members to develop along the front across
the northern half of the area. While capping should limit the threat
for deeper convection to develop along the front, an isolated storm
or two can't be ruled out, which could briefly become strong.

Behind the front, clearing and very windy conditions are expected
along with much drier air. There is very high confidence of seeing
sustained winds of 25 to 35 mph along the I-35 corridor west to the
Rio Grande. Efficient mixing of higher momentum aloft by midday will
promote gusts between 40 and 50 mph in many areas, potential
exceeding 50 mph across Val Verde, Edwards, Kinney, Real, Kerr, and
Gillespie counties, with HREF showing a large area of 40-60%
probabilities of this happening and pockets up to 80%. A Wind
Advisory will be needed and likely issued later today. The winds will
also result in areas of blowing dust across portions of the Rio
Grande, southern Edwards Plateau and western Hill Country.

The strong winds and very low humidity will also result in a very
high to extreme fire danger. See the Fire Weather Discussion below.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 318 AM CST Mon Mar 3 2025

Key Messages:

- Continued dry and near to above normal temperatures in the long
  term period.

Cooler temperatures will arrive behind the front on Wednesday and
winds should relax after 06Z Wednesday. Highs on Wednesday will be
stuck in the 60s north with lower to middle 70s expected south. The
cooldown will be brief as shortwave ridging arrives just in time to
send temperatures soaring into the 80s once again on Friday as yet
another front approaches from the northwest. Cooler temperatures and
a brief, albeit low chance, at showers and storms will move in with
this front over the Hill Country and northern I-35 Corridor early
Saturday morning. Temperatures will cool into the 60s for highs to
the north and 70s to the south on Saturday. Cooler mornings Sunday
and Monday will see temperatures in the upper 30s and lower to middle
40s, but at this point, it's probably safe to store the winter coat
until next winter.

&&

.AVIATION...
(18Z TAFS)
Issued at 1135 AM CST Mon Mar 3 2025

MVFR to VFR flight conditions continues today underneath partly
sunny to overcast skies. Winds remain moderately breezy during the
afternoon into tonight with gusts up into the 20 to 25 kt range.
Chances for light showers develops later tonight at the I-35 sites
(KAUS, KSAT, and KSSF) through the overnight hours within the warm
and moist air advection regime in advance of an approaching Pacific
front/dryline. The opportunity for a thin line of showers, perhaps a
stray thunderstorm, will also be possible along that boundary early
Tuesday morning. Very dry air along with strong west to northwesterly
winds will arrive immediately behind the Pacific front/dryline. Wind
gusts exceeding 30 to 40 knots will become common. Skies clear with
the dry air with flight categories returning to VFR levels.

&&

.FIRE WEATHER...
Issued at 318 PM CST Mon Mar 3 2025

Key Messages:

***Very High to Extreme Fire Danger on Tuesday***

- A Fire Weather Watch is in effect for all of South Central Texas on
  Tuesday. This will likely be upgraded to a Red Flag Warning later
  today.
- Any fires that develop Tuesday could rapidly increase in size and
  intensity, and will move quickly and be difficult to suppress
- Avoid any outdoor activities that could inadvertently cause a
  wildfire.

A strong storm system and Pacific cold front will move across
South Central Texas Tuesday morning. Strong winds and very dry
air will spread across the region behind the front and continue
through early Tuesday evening. Sustained winds of 25 to 35 mph are
forecast along the I-35 corridor and west to the Rio Grande by early
afternoon, with gusts of 40 to 50 mph, potentially exceeding 50 mph
across across the southern Edwards Plateau. Across the Coastal
Plains, sustained winds of 15 to 25 mph with gusts to 35 mph are
forecast in the afternoon. RH values are forecast to bottom out
around 5 to 15% along the Rio Grande east to the I-35 corridor, and
around 15 to 20% across the Coastal Plains. Fuels remain cured and
according to the Texas A&M Forest Service dormant fire season
herbaceous fuel loading is above normal through much of the Hill
Country. A very high to extreme fire danger is forecast by the Texas
A&M Forest Service on Tuesday. Winds will decrease and humidity will
recover after sunset, gradually reducing the threat. A Fire Weather
Watch is in effect for all of South Central Texas on Tuesday, and
will likely be be upgraded to a Red Flag Warning later today

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              77  62  76  49 /  20  40  40   0
Austin Bergstrom Intl Airport  78  65  75  49 /  20  40  40   0
New Braunfels Muni Airport     78  64  78  49 /  20  40  30   0
Burnet Muni Airport            76  57  74  46 /  20  60  20   0
Del Rio Intl Airport           86  58  80  50 /   0  30   0   0
Georgetown Muni Airport        77  61  74  47 /  20  60  40   0
Hondo Muni Airport             78  59  77  49 /  10  30  10   0
San Marcos Muni Airport        78  64  76  48 /  20  40  40   0
La Grange - Fayette Regional   78  67  76  48 /  20  40  40   0
San Antonio Intl Airport       77  62  77  51 /  20  30  20   0
Stinson Muni Airport           80  65  78  51 /  20  30  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
&&

Short-Term...76
Long-Term...MMM
Aviation...Brady

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 12:12 PM CSTWind AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more30 hr

Nearby

Red Flag Warnings in Texas, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.